The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter #1
I've been using the Omnipod for a while and had to reaction to the adhesive. My skin recently started getting very irritated under the pump, and I am newly pregnant. Nothing else has changed in my life (food, products..etc), so this is the only link I can make, perhaps due to change in hormones. Has anyone had a similar experience??
 

·
Registered
Joined
·
3,024 Posts
I assume you are talking about the tape portions on the infusion set. Some people do have this reaction to the tape. there is a liquid that you can put on your skin that forms a thin layer and acts as a shield. When the liqeid has dried then you can place the set on that spot and there is no allergic reaction. I have not had to use this product and do not know the name of it at this time. Ask at your drug store. the pharmacist might know about the product.

If you are talking about the tape you place over the infusion set to hold it in place then you can buy nonallergenic tape at the drug store.
 

·
Registered
Joined
·
1 Posts
adhering w/adhesive

I've been using the Omnipod for a while and had to reaction to the adhesive. My skin recently started getting very irritated under the pump, and I am newly pregnant. Nothing else has changed in my life (food, products..etc), so this is the only link I can make, perhaps due to change in hormones. Has anyone had a similar experience??
Thank you for bringing up this option. I've been considering using this pump myself and I do sometimes have issues with adhesives. This was an issue I have been considering.
 
1 - 3 of 3 Posts
Top